# SDR ASAA2019051029297

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,285 hours, 7,890 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BEFORE PREFLIGHT FOUND BATTERY SWITCH IN BATTERY SWITCH ON BAT AND ELEC LIGHT ON ELECTRICAL PANEL. GROUNDED - YES. PERFORM FIM 24-31 TASK 801. FOUND SPCU INOP FAULT. PERFORMED FIM 24-34 TASK 802 AND RERACK SPCU. ELEC CLEARED. AIRCRAFT OK FOR SERVICE.
